Localizations in Categories of Modules. III.

Kiiti Morita

Mathematische Zeitschrift (1971)

  • Volume: 119, page 313-320
  • ISSN: 0025-5874; 1432-1823

How to cite


Morita, Kiiti. "Localizations in Categories of Modules. III.." Mathematische Zeitschrift 119 (1971): 313-320. <http://eudml.org/doc/171503>.

author = {Morita, Kiiti},
journal = {Mathematische Zeitschrift},
pages = {313-320},
title = {Localizations in Categories of Modules. III.},
url = {http://eudml.org/doc/171503},
volume = {119},
year = {1971},

AU - Morita, Kiiti
TI - Localizations in Categories of Modules. III.
JO - Mathematische Zeitschrift
PY - 1971
VL - 119
SP - 313
EP - 320
UR - http://eudml.org/doc/171503
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.